# SDR 2005FA0000740

- Difficulty date: April 25, 2005
- Submitted: May 18, 2005
- Operation: General aviation
- Aircraft: N15BF
- Make and model: Cessna 180J
- Aircraft serial: 18052353
- Engine: Cont O470*
- System (JASC): 2740 · Stabilizer Control System
- Part: Roll Pin
- Part number: 07612053
- Condition: Broken
- Location: Stab Trim Wheel
- Part time: 4,774 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ROLL PIN BROKEN DURING 100 HOUR INSPECTION.  APPEARS TO HAVE FAILED UNDER NORMAL OPERATING CONDITIONS.  RECOMMEND INSPECTION OF THIS ASSEMBLY WITHIN 25 HOURS AND AT 100 HOUR INSPECTIONS THEREAFTER.  (K)
